Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 44, NWS Lake Charles, LA

March 13, 2016Saint Landry Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at Mar 13, 2016, 11:14 AM CDT for Saint Landry Parish, Saint Martin Parish, Louisiana. It took effect at Mar 19, 2016, 1:16 PM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Mar 13, 2016, 11:14 AM CDT (16:14 UTC)
In effect from
Mar 19, 2016, 1:16 PM CDT
Expired
Mar 14, 2016, 11:14 AM CDT
In force
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Saint Landry Parish, LA, Saint Martin Parish, LA

The river

Written for the forecast point Atchafalaya River at Krotz Springs (KRZL1).

Action stage
28 ft
Minor stage
29 ft
Moderate stage
40 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

755 
WGUS44 KLCH 131614
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1114 AM CDT SUN MAR 13 2016

...The National Weather Service in Lake Charles has issued a flood 
warning for the following rivers in Louisiana...

  Atchafalaya River At Krotz Springs 

LAC097-099-140614-
/O.NEW.KLCH.FL.W.0044.160319T1816Z-000000T0000Z/
/KRZL1.1.ER.160319T1816Z.160323T1200Z.000000T0000Z.NR/
1114 AM CDT SUN MAR 13 2016

The National Weather Service in Lake Charles has issued a 

* Flood Warning for 
  the Atchafalaya River At Krotz Springs.
* from Saturday afternoon until further notice...or until the warning
  is cancelled.
* At 10:00 AM Sunday the stage was 22.2 feet.
* Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...rise above flood stage by Saturday early afternoon and 
  continue to rise to near 37.0 feet by Wednesday March 23.
* Impact...At stages near 37.0 feet...Tthe river will leave the 
  banks invading property on the river side of the levee. The river 
  current will increase making navigation difficult.

&&
 
LAT...LON 3031 9178 3074 9190 3068 9169 3053 9167 3033 9158

$$
2 follow-up statements
399 
WGUS84 KLCH 140227
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
927 PM CDT SUN MAR 13 2016

...The flood warning continues for the following rivers in 
Louisiana...

  Atchafalaya River At Krotz Springs 

...The flood warning continues for the following rivers in 
Louisiana..
  Atchafalaya River Above Butte La Rose 
  Atchafalaya River At Morgan City 

LAC097-099-141627-
/O.EXT.KLCH.FL.W.0044.160320T0006Z-000000T0000Z/
/KRZL1.1.ER.160320T0006Z.160323T1200Z.000000T0000Z.NR/
927 PM CDT SUN MAR 13 2016

The Flood Warning continues for
  The Atchafalaya River At Krotz Springs.
* from Saturday evening until further notice...or until the warning 
  is cancelled.
* At  8:00 PM Sunday the stage was 22.4 feet.
* Minor flooding is forecast.
* Flood stage is 29.0 feet.
* Forecast...rise above flood stage by Saturday evening and continue 
  to rise to near 37.0 feet by Wednesday morning.
* Impact...At stages near 37.0 feet...Tthe river will leave the 
  banks invading property on the river side of the levee. The river 
  current will increase making navigation difficult.
* Impact...At stages near 29.0 feet...Flooding of structures on the 
  unprotected side of the levee along the river begins. This includes
  areas near the Atchafalaya Campground south of Krotz Springs and 
  River View Subdivision north of Krotz Springs.
* Impact...At stages near 28.0 feet...Action stage.

&&
 
LAT...LON 3031 9178 3074 9190 3068 9169 3053 9167 3033 9158

$$

LAC045-099-101-141627-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/BLRL1.1.ER.160323T1200Z.160323T1200Z.000000T0000Z.NO/
927 PM CDT SUN MAR 13 2016

The Flood Warning continues for
  The Atchafalaya River Above Butte La Rose.
* until further notice...or until the warning is cancelled.
* At  9:00 PM Sunday the stage was 15.8 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Wednesday morning.
* Impact...At stages near 20.0 feet...Minor flooding begins.
* Impact...At stages near 17.0 feet...Action stage.

&&
 
LAT...LON 3012 9165 3056 9189 3055 9167 3021 9142 3011 9148 

$$

LAC099-101-141627-
/O.CON.KLCH.FL.W.0039.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.160314T0600Z.160324T1200Z.000000T0000Z.NO/
927 PM CDT SUN MAR 13 2016

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At  8:00 PM Sunday the stage was 5.8 feet.
* Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...rise above flood stage by after midnight tomorrow and 
  continue to rise to near 8.0 feet by Thursday morning.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann 
  Street on the river side of the flood wall will flood as water 
  overtops the Rio Oil Company dock. Buildings on the river side of 
  the Berwick floodwall will flood. River traffic restrictions will 
  be strictly enforced.
* Impact...At stages near 6.0 feet...Flood stage. The city dock will
  be under water. Water will cover the lower end of Belleview Front 
  Street in Berwick. Vessel traffic will be affected by stronger 
  river current and vessel traffic safety rules will be strictly 
  enforced by the U.S. Coast Guard.
* Impact...At stages near 5.0 feet...Floodwall gates will be closed 
  to protect against higher stages. Vessel traffic will be affected 
  by stronger river current and vessel traffic safety rules will be 
  strictly enforced by the U.S. Coast Guard.
* Impact...At stages near 4.0 feet...Action stage. Water will move 
  up the bank and across access roads below the city dock. Floodwall 
  gates should be closed by the 5 foot stage to protect against 
  higher stages. Vessel traffic will be affected by stronger river 
  current and vessel traffic safety rules will be strictly enforced 
  by the U.S. Coast Guard.

&&
 
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
      2980 9110 2997 9124

$$
213 
WGUS84 KLCH 141606
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1106 AM CDT MON MAR 14 2016

...The flood warning is cancelled for the following rivers in 
Louisiana...

  Atchafalaya River At Krotz Springs 

...The flood warning continues for the following rivers in 
Louisiana..
  Atchafalaya River Above Butte La Rose 
  Atchafalaya River At Morgan City 

LAC097-099-141636-
/O.CAN.KLCH.FL.W.0044.000000T0000Z-160314T1606Z/
/KRZL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1106 AM CDT MON MAR 14 2016

The Flood Warning is cancelled for
  The Atchafalaya River At Krotz Springs.
* At 10:00 AM Monday the stage was 22.6 feet.
* Flood stage is 29.0 feet.

&&
 
LAT...LON 3031 9178 3074 9190 3068 9169 3053 9167 3033 9158

$$

LAC045-099-101-150605-
/O.CON.KLCH.FL.W.0041.000000T0000Z-000000T0000Z/
/BLRL1.1.ER.160324T0000Z.160324T0000Z.000000T0000Z.NO/
1106 AM CDT MON MAR 14 2016

The Flood Warning continues for
  The Atchafalaya River Above Butte La Rose.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Monday the stage was 16.0 feet.
* Minor flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  Wednesday evening.
* Impact...At stages near 20.0 feet...Minor flooding begins.

&&
 
LAT...LON 3012 9165 3056 9189 3055 9167 3021 9142 3011 9148 

$$

LAC099-101-150605-
/O.CON.KLCH.FL.W.0039.000000T0000Z-000000T0000Z/
/MCGL1.2.ER.160315T0000Z.160324T1200Z.000000T0000Z.NO/
1106 AM CDT MON MAR 14 2016

The Flood Warning continues for
  The Atchafalaya River At Morgan City.
* until further notice...or until the warning is cancelled.
* At 10:00 AM Monday the stage was 5.8 feet.
* Moderate flooding is forecast.
* Flood stage is 6.0 feet.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 8.0 feet by Thursday morning.
* Impact...At stages near 7.0 feet...Buildings at the foot of Ann 
  Street on the river side of the flood wall will flood as water 
  overtops the Rio Oil Company dock. Buildings on the river side of 
  the Berwick floodwall will flood. River traffic restrictions will 
  be strictly enforced.

&&
 
LAT...LON 2995 9147 2986 9139 2951 9154 2939 9113
      2980 9110 2997 9124

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Mar 13, 10:26 AM CDT, 48 minutes earlier.

Area forecast discussion, Mar 13, 10:26 AM CDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1026 AM CDT SUN MAR 13 2016

.UPDATE...
HIGH PRESSURE OVER THE REGION TODAY WILL REMAIN IN PLACE AS AN
UPPER LEVEL LOW SLIPS NORTH OF THE AREA. THIS IS EXPECTED TO BRING
CENTRAL LA A FEW SHOWERS OVER RAPIDES AND AVOYELLES PARISHES
OTHERWISE PTCLDY SKIES AS TEMP MOVE TOWARDS THE 80 DEGREE MARK.
ZONES LOOK FINE.

&&

.PREV DISCUSSION... /ISSUED 710 AM CDT SUN MAR 13 2016/

DISCUSSION...
FOR THE 13/12Z TAF ISSUANCE.

AVIATION... MOSTLY CLEAR SKIES ACROSS THE TAF SITES EXCEPT FOR SOME
EARLY MORNING PATCHY STRATUS ACROSS THE NORTHERN AREAS HERE AND
THERE. ALSO NOTE SOME IFR CLOUDS OVER THE HGX AREA MOVING NORTH AND
EAST. MAY SEE SOME OF THESE LOW CLOUDS MOVE INTO SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA THIS MORNING BUT THIN AS TEMPERATURES BEGIN TO
WARM AND MIXING OUT OF CLOUDS BEGINS. VFR CONDITIONS EXPECTED THIS
AFTERNOON. 06

&

DISCUSSION... PESKY UPPER LEVEL SYSTEM THAT BROUGHT HEAVY RAINFALL
HAS PUSHED OFF TO THE NORTHEAST OF THE REGION LEAVING BEHIND CLEAR
SKIES AND STABLE CONDITIONS. WITH THIS...SOME STRATUS AND FOG IS
FORMING...MAINLY ACROSS UPPER SOUTHEAST TEXAS AND CENTRAL LOUISIANA.
WINDS JUST ABOVE THE SURFACE MAY KEEP ANY WIDESPREAD DENSE FOG FROM
FORMING AND WILL KEEP AN EYE ON THAT FOR ANY ADVISORY THAT MAY BE
NEEDED.

THE ONLY ISSUE IN THE SHORT TERM IS AN UPPER LEVEL LOW/VORT MAX
SEEN ON WATER VAPOR IMAGERY OVER TEXAS PANHANDLE. AS THIS SYSTEM
MOVES OFF TO THE EAST...A SURFACE LOW WILL DEVELOP WITH IT AND
MOVE ACROSS THE SOUTHERN PLAINS INTO THE OZARKS BY EVENING.
EXPECT THE FORECAST AREA TO HAVE MEAGER MOISTURE PROFILES AND
LIKELY BE CAPPED...SO NOT LOOKING FOR MUCH IN THE WAY OF ACTIVITY
WITH THIS SYSTEM ACROSS THE FORECAST AREA...WITH THE EXCEPTION OF
THE EXTREME NORTHERN ZONES OF CENTRAL LOUISIANA...WHERE PWAT MAY
REACH 1 INCH...AND DAYTIME HEATING WITH CONVERGENT BOUNDARY FROM
THE PASSING OF THE LOW...MAY SET OFF AN ISOLATED THUNDERSTORM. LOW
LEVEL INSTABILITY LOOKS MODEST IN THAT AREA. HOWEVER...SPEED MAX
MOVING AROUND THE VORT MAX...MAY PROVIDE SOME ADDED SHEAR...ALONG
WITH FAVORABLE LAPSE RATES...AND SIGNIFICANT COOLING IN THE MID
LEVELS...50H TEMP DROPS TO NEAR (-16C)...THAT IF A STORM CAN GET
GOING IT WOULD HAVE THE POTENTIAL FOR HAIL...AND THE STORM
PREDICTION CENTER DOES HAVE THE EXTREME NORTHERN PORTIONS OF
VERNON...RAPIDES...AND AVOYELLES IN A MARGINAL RISK FOR SEVERE
STORMS.

ONCE THIS SYSTEM MOVES AWAY THIS EVENING...SPRINGLIKE TEMPERATURES
AND FAIR CONDITIONS CAN BE EXPECTED THROUGH MID WEEK.

BY WEDNESDAY...A WEAK SURFACE BOUNDARY/COOL FRONT...SAGS SOUTHWARD
INTO THE FORECAST AREA...THEN MEANDERS SLOWLY TO THE COAST BEFORE
STALLING ON THURSDAY. SOUTHWEST FLOW WITH THE SOUTHERN STREAM ALOFT
WILL BE FOUND DURING THIS TIME FRAME ACROSS THE FORECAST AREA...TO
BRING A SERIES OF DISTURBANCES TO TAP INTO THE MOISTURE INCREASE
AND FRONTAL CONVERGENCE...FOR A CHANCE OF SHOWERS AND
THUNDERSTORMS. THIS CHANCE WILL HANG AROUND UNTIL SATURDAY...THE
END OF THE FORECAST...AS A STRONGER UPPER LEVEL TROUGH PUSHES A
MORE SIGNIFICANT COLD FRONT ACROSS THE REGION...TO BRING A DRIER
NORTHWEST FLOW.

SOME HEAVIER RAIN AND STRONGER SHOWERS MAY OCCUR ON FRIDAY AS
MOISTURE VALUES INCREASE TO MORE IMPRESSIVE LEVELS...BUT THAT IS
STILL A WAYS OUT TO GET INTO TOO MUCH DETAIL.

RUA

MARINE...
SOUTHWEST FLOW WILL INCREASE LATER THIS AFTERNOON AND EVENING AS A
SURFACE LOW MOVES FROM THE SOUTHERN PLAINS ACROSS THE OZARKS.
WIND SPEEDS OF 15 TO 20 KNOTS EXPECTED OVER THE OUTER WATERS BY
14/00Z SO WILL HEADLINE EXERCISE CAUTION FOR THOSE ZONES.

SOUTHWEST WINDS WILL THEN DECREASE ON MONDAY AS THE SURFACE LOW
MOVES AWAY FROM THE REGION...AND WILL PREVAIL THROUGH MID WEEK.

A WEAK COLD FRONT MAY PUSH INTO THE COASTAL WATERS LATE WEDNESDAY
INTO THURSDAY...TO PROVIDE A PERIOD OF LIGHT TO MODERATE OFFSHORE
WINDS.

RUA

HYDROLOGY...
THROUGH TUESDAY...NO SIGNIFICANT RAINFALL IS EXPECTED OVER THE
RIVER SYSTEMS. A FEW SHOWERS OR STORMS MAY DEVELOP LATE THIS
AFTERNOON ACROSS THE RED RIVER AREA. AGAIN THE VERY ISOLATED
NATURE OF THE ACTIVITY SHOULD NOT PROVIDE ANY EXTRA HYDROLOGICAL
ISSUES.

RIVER FLOODING ISSUES FROM RUNOFF FROM THE EXTREME RECENT RAINFALL
WILL CONTINUE THROUGH THE PERIOD. THE MOST SIGNIFICANT ISSUES WILL
BE THE RECORD FLOOD WAVE MOVING DOWN THE SABINE RIVER...WHICH IS
CURRENTLY AT ITS PEAK AROUND BON WIER...WITH THE PEAK OF THE FLOOD
WAVE REACHING DEWEYVILLE ON TUESDAY. FOR ALL INFORMATION ON THE
RIVER FLOODING AND IMPACTS PLEASE SEE THE LATEST FLOOD STATEMENTS
AT NEWFLSLCH OR LOOK AT THE WFO LAKE CHARLES AHPS PAGE AT:
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WHO=LCH

THE NEXT CHANCE FOR ANY SIGNIFICANT RAINFALL WILL BE FROM THE
WEDNESDAY THROUGH FRIDAY PERIOD. HOWEVER...TOO EARLY FOR EXACT
DETAILS HOW IT MAY AFFECT EACH RIVER BASIN AT THIS TIME.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  81  58  85  59 /  20  10   0   0
LCH  80  61  84  62 /  10  10   0  10
LFT  80  62  83  63 /  10  10   0  10
BPT  82  59  83  64 /  10  10   0  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION FROM 7 PM CDT THIS EVENING THROUGH
     LATE TONIGHT FOR GMZ470-472-475.

&&

PUBLIC...19
Hazardous weather outlook, Mar 13, 4:57 AM CDT, 6 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
457 AM CDT SUN MAR 13 2016

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
141130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
457 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A SURFACE LOW WILL MOVE ACROSS THE SOUTHERN PLAINS INTO THE OZARKS
AND MAY KICK OFF AN ISOLATED SHOWER OR STORM ACROSS PORTIONS OF
VERNON...RAPIDES AND AVOYELLES PARISHES DURING THE LATE AFTERNOON.
IF ANY STORM DEVELOPS...IT WILL HAVE THE POTENTIAL FOR HAIL AND A
MARGINAL RISK FOR SEVERE STORMS HAS BEEN OUTLINED FOR THAT AREA.
ELSEWHERE...NO SIGNIFICANT SHOWER ACTIVITY OR RAINFALL IS
EXPECTED.

RIVER FLOODING WILL CONTINUE. A RECORD FLOOD WAVE WILL BE MOVING
DOWN THE LOWER SABINE RIVER AND BE AT ITS PEAK IN THE BON WIER
AREA TODAY. MAJOR FLOODING IS ALSO EXPECTED ALONG THE CALCASIEU
RIVER BASIN AND MODERATE FLOODING ALONG THE LOWER NECHES RIVER
BASIN...WITH MANY OTHER RIVERS EXPERIENCING MINOR FLOODING. FOR
ALL INFORMATION ON THE RIVER FLOODING AND IMPACTS PLEASE SEE THE
LATEST FLOOD STATEMENTS AT NEWFLSLCH OR LOOK AT THE WFO LAKE
CHARLES AHPS PAGE AT: WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WHO=LCH

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FRONTAL SYSTEM WILL MOVE INTO THE REGION AND WEDNESDAY AND STALL
THAT WILL HELP BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS EACH
DAY UNTIL ANOTHER MORE SIGNIFICANT COLD FRONT CLEARS THE REGION ON
SATURDAY. IT IS TOO EARLY AT THIS TIME TO TELL HOW MUCH RAINFALL
WILL OCCUR DURING THIS TIME PERIOD AND HOW IT WILL AFFECT THE
RIVER BASINS.

RIVER FLOODING WILL CONTINUE. A RECORD FLOOD WAVE WILL BE MOVING
DOWN THE LOWER SABINE RIVER REACHING ITS PEAK IN THE DEWEYVILLE
AREA ON TUESDAY AND ORANGE BY LATE WEEK. MAJOR FLOODING IS ALSO
EXPECTED ALONG THE CALCASIEU RIVER BASIN AND MODERATE FLOODING
ALONG THE LOWER NECHES RIVER BASIN...WITH MANY OTHER RIVERS
EXPERIENCING MINOR FLOODING. FOR ALL INFORMATION ON THE RIVER
FLOODING AND IMPACTS PLEASE SEE THE LATEST FLOOD STATEMENTS AT
NEWFLSLCH OR LOOK AT THE WFO LAKE CHARLES AHPS PAGE AT:
WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WHO=LCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-141130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
457 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.